Advanced Search
Article Contents
Article Contents

Generalized fractional isoperimetric problem of several variables

Abstract Related Papers Cited by
  • This work deals with the generalized fractional calculus of variations of several variables. Precisely, we prove a sufficient optimality condition for the fundamental problem and a necessary optimality condition for the isoperimetric problem. Our results cover important particular cases of problems with constant and variable order fractional operators.
    Mathematics Subject Classification: Primary: 26B99, 49K10, 47B34.


    \begin{equation} \\ \end{equation}
  • [1]

    O. P. Agrawal, Generalized variational problems and Euler-Lagrange equations, Comput. Math. Appl., 59 (2010), 1852-1864.doi: 10.1016/j.camwa.2009.08.029.


    R. Almeida, Fractional variational problems with the Riesz-Caputo derivative, Appl. Math. Lett., 25 (2012), 142-148.doi: 10.1016/j.aml.2011.08.003.


    R. Almeida, A. B. Malinowska and D. F. M. Torres, A fractional calculus of variations for multiple integrals with application to vibrating string, J. Math. Phys., 51 (2010), 033503, 12 pp.doi: 10.1063/1.3319559.


    R. Almeida, A. B. Malinowska and D. F. M. Torres, Fractional Euler-Lagrange differential equations via Caputo derivatives, Fractional Dynamics and Control, 2 (2012), 109-118.doi: 10.1007/978-1-4614-0457-6_9.


    R. Almeida, S. Pooseh and D. F. M. Torres, Fractional variational problems depending on indefinite integrals, Nonlinear Anal., 75 (2012), 1009-1025.doi: 10.1016/j.na.2011.02.028.


    D. Baleanu and I. S. Muslih, Lagrangian formulation of classical fields within Riemann-Liouville fractional derivatives, Phys. Scripta, 72 (2005), 119-121.doi: 10.1238/Physica.Regular.072a00119.


    N. R. O. Bastos, R. A. C. Ferreira and D. F. M. Torres, Necessary optimality conditions for fractional difference problems of the calculus of variations, Discrete Contin. Dyn. Syst., 29 (2011), 417-437.doi: 10.3934/dcds.2011.29.417.


    L. Bourdin, Existence of a weak solution for fractional Euler-Lagrange equations, J. Math. Anal. Appl., 399 (2013), 239-251.doi: 10.1016/j.jmaa.2012.10.008.


    J. Cresson, Fractional embedding of differential operators and Lagrangian systems, J. Math. Phys., 48 (2007), 033504, 34 pp.doi: 10.1063/1.2483292.


    G. S. F. Frederico and D. F. M. Torres, Fractional Noether's theorem in the Riesz-Caputo sense, Appl. Math. Comput., 217 (2010), 1023-1033.doi: 10.1016/j.amc.2010.01.100.


    U. N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput., 218 (2011), 860-865.doi: 10.1016/j.amc.2011.03.062.


    A. A. Kilbas and M. Saigo, Generalized Mittag-Leffler function and generalized fractional calculus operators, Integral Transform. Spec. Func., 15 (2004), 31-49.doi: 10.1080/10652460310001600717.


    A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier, Amsterdam, 2006.


    M. Klimek, On Solutions of Linear Fractional Differential Equations of a Variational Type, The Publishing Office of Czestochowa University of Technology, Czestochowa, 2009.


    M. Klimek and M. Lupa, Reflection symmetric formulation of generalized fractional variational calculus, Fract. Calc. Appl. Anal., 16 (2013), 243-261.doi: 10.2478/s13540-013-0015-x.


    A. B. Malinowska, A formulation of the fractional Noether-type theorem for multidimensional Lagrangians, Appl. Math. Lett., 25 (2012), 1941-1946.doi: 10.1016/j.aml.2012.03.006.


    A. B. Malinowska and D. F. M. Torres, Introduction to the Fractional Calculus of Variations, Imperial College Press, 2012.doi: 10.1142/p871.


    T. Odzijewicz, Variable order fractional isoperimetric problem of several variables, Advances in the Theory and Applications of Non-integer Order Systems, 257 (2013), 133-139.doi: 10.1007/978-3-319-00933-9_11.


    T. Odzijewicz, A. B. Malinowska and D. F. M. Torres, Fractional calculus of variations of several independent variables, European Phys. J., 222 (2013), 1813-1826.doi: 10.1140/epjst/e2013-01966-0.


    T. Odzijewicz, A. B. Malinowska and D. F. M. Torres, Green's theorem for generalized fractional derivative, Fract. Calc. Appl. Anal., 16 (2013), 64-75.doi: 10.2478/s13540-013-0005-z.


    T. Odzijewicz, A. B. Malinowska and D. F. M. Torres, Generalized fractional calculus with applications to the calculus of variations, Comput. Math. Appl., 64 (2012), 3351-3366.doi: 10.1016/j.camwa.2012.01.073.


    F. Riewe, Nonconservative Lagrangian and Hamiltonian mechanics, Phys. Rev. E (3), 53 (1996), 1890-1899.doi: 10.1103/PhysRevE.53.1890.


    F. Riewe, Mechanics with fractional derivatives, Phys. Rev. E (3), 55 (1997), 3581-3592.doi: 10.1103/PhysRevE.55.3581.

  • 加载中

Article Metrics

HTML views() PDF downloads(233) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint